MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased architect tsh and provided the following information for 1 patient: on (b)(6) 2024 sample id (b)(6) initial result was 0.4633 uiu/ml and repeat was 0.8393 uiu/ml the customer reported a sample was recollected which generated result of 5.6968 uiu/ml.Additional patient laboratory data: free t4 was 7.2487 pmol/l and repeat results was 6.8814 and 7.3813 pmol/l (package insert reference range is 0.70 ng/dl to 1.48 ng/dl / 9.0104 to 19.0506 pmol/l) upon further review, analyzer log data identified error messages of false 3350 unable to process test, aspiration error for (pipetter) at (sh sample).Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A1 patient identifier - complete sample id is 380273157sst an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased architect tsh and provided the following information for 1 patient: on 16 mar 2024 sample id (b)(6) initial result was 0.4633 uiu/ml and repeat was 0.8393 uiu/ml the customer reported a sample was recollected which generated result of 5.6968 uiu/ml.Additional patient laboratory data: free t4 was 7.2487 pmol/l and repeat results was 6.8814 and 7.3813 pmol/l (package insert reference range is 0.70 ng/dl to 1.48 ng/dl / 9.0104 to 19.0506 pmol/l) upon further review, analyzer log data identified error messages of false 3350 unable to process test, aspiration error for (pipetter) at (sh sample).Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.Trending review did not identify a related trend regarding commonalities for complaint lot and customer reported event.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 59319ud00 are within established limits and thus comparable to the historical lot performance.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 59319ud00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19463249
Report Number3005094123-2024-00301
Device Sequence Number20517007
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)250520(10)59319UD00
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2025
Device Catalogue Number07K62-25
Device Lot Number59319UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, I1SR60285; ARC I1000SR INTGR, 01L86-40, I1SR60285
Patient SexUnknown